# SDR CA140515001

- Difficulty date: May 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,961 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THEY RETRACTED LANDING GEAR AT 20 KTS ABOVE NORMAL. THEY REPORTED A DEPARTURE PROBLEM WITH HOT BRAKES.  IN CONTINUING ACTIONS STARTED IN THE TROUBLESHOOTING SECTION, "TO BE C/OUT: REF J/C 05-51-12-200-001A.  NOSE GEAR DOOR, WHEEL WELL,  FLAPS, SLATS AND SPOILERS OPS AND INSPECTION CARRIED OUT IAW AMM 05-51-12-200-001A.  NO FAULTS FOUND.
